# SDR AWXA200600783

- Difficulty date: May 3, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 20,193 hours, 7,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING BC 4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON THE L2 DOOR PROFILE.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-4169 PARA 4 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW L2 DOOR PROFILE IAW AIRBUS 319 SRM 51-72-11 PAGES 1 AND 2.  ADJUSTED L2 DOOR GIRT BAR FITTINGS IAW A319 AMM 52-13-00-820-050AA.  OPS CHECK WAS GOOD.
